Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Need some help! Question about presnisone!

Can prednisone affect your period? Mine seems to be 2 weeks late and I know I'm not pregnant!

Answer Question
 
Anonymous

Asked by Anonymous at 10:18 PM on Jul. 3, 2011 in Health

Answers (7)
  • Prednisone does not affect periods. It is a steroid that is used to help calm any inflammation in just about any part of the body. I have been on and off of it for many many years. It can however alter your mood due to lack of sleep and increase or decrease your appetite.
    coala

    Answer by coala at 10:23 PM on Jul. 3, 2011

  • Yeah, I feel that already.
    Anonymous

    Comment by Anonymous (original poster) at 10:25 PM on Jul. 3, 2011

  • If you are physically ill or under stress, that alone can affect your period.
    katiemomNY

    Answer by katiemomNY at 10:33 PM on Jul. 3, 2011

  • http://www.drugs.com/sfx/prednisone-side-effects.html


    Some information I found that may be helpful to you from the above listed site.  Hope this helps.



    Prednisone Side Effects - for the Professional


    Endocrine


    Adrenal insufficiency-greatest potential caused by high potency glucocorticoids with long duration of action (associated symptoms include; arthralgias, buffalo hump, dizziness, life-threatening hypotension, nausea, severe tiredness or weakness), amenorrhea, postmenopausal bleeding or other menstrual irregularities, decreased carbohydrate and glucose tolerance,

    momof2il

    Answer by momof2il at 10:40 PM on Jul. 3, 2011

  • I take it a few times a year and it does affect my period, but it's never been late - all it does is make the cramps not as bad when I get my next one, and this last one wasn't as heavy or as long as normal. I've never been late because of it though.
    Anonymous

    Answer by Anonymous at 1:18 AM on Jul. 4, 2011

  • I have taken this many times for Multiple Sclerosis flare-ups ... it never effected my periods! It made me gain weight and get acne though ... I hate the side effects soooo much!!! What do you take it for?
    isismoon3

    Answer by isismoon3 at 11:09 AM on Jul. 4, 2011

  • I take it for Rhuematoid arthritis
    Anonymous

    Comment by Anonymous (original poster) at 6:45 PM on Jul. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Essure Issues?

Next question overall (Just for Fun)
Lets see your family!!!! =)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN